# SDR FDEA201111225001

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE, UPPER SPAR CORRODED.  BLENDED AREA IAW-SRM-51-10-02, ORIG MAT .063 AFTER REWORK .054, TOTAL MAT. LOSS .009  AREA OUT OF LIMITS EXCEEDS 10 PERCENT OF ORIGINAL GAGE IAW-SRM-52-10-02.  REMOVED DAMAGED WEB AND INSTALLED NEW IAW-SRM-51-40-02.  MAJOR REPAIR.
